# SDR FDEA201209143324

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E RIB 1 VERTICAL WEB STIFFENER ANGLE HAS 3 INCH CRACK.  R & R RT WING L/E RIB 1 VERTICAL WEB STIFFENER IAW FSRM 51-72-10, PG 2-3.
